Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2016 (2016), Article ID 1876901, 4 pages
http://dx.doi.org/10.1155/2016/1876901
Case Report

Hypercalcemia due to Primary Hepatic Lymphoma

1Department of Medicine, University of Massachusetts Medical School, Worcester, MA, USA
2Department of Hematology and Oncology, University of Massachusetts Medical School, Worcester, MA, USA

Received 4 October 2016; Accepted 6 December 2016

Academic Editor: German Pihan

Copyright © 2016 Andrew Hsu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A 65-year-old female with a history of mixed connective tissue disease and pulmonary fibrosis on azathioprine, hydroxychloroquine, and prednisone (osteoporosis on teriparatide) presented with a 1-month history of hypercalcemia. After discontinuation of teriparatide, the patient’s hypercalcemia persisted. Further evaluation revealed primary hepatic lymphoma as the source of her hypercalcemia.